MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: breakdown of 3 events: iol torn 2.Haptic damaged 1.Serial numbers of suspect products: (b)(4).Investigations are pending from this period.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
 
Event or Problem Description
This report summarizes 3 malfunction events.The event was related to lens damaged.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f and g.4 date on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
 
Additional Manufacturer Narrative
Additional information was received for serial number (b)(6) that was initially reported in previous quarter.Based on additional information there was indication of incision enlargement.Hence a 30-day serious injury report was reported to fda with mfr report number: 9614546-2020-00053.There were 2 investigations completed during this period.Breakdown of 2 investigations with respective serial numbers are as follows: (b)(6) - lens damaged.(b)(6) - cosmetic issues, iol torn.The investigations concluded that product met manufacturing release criteria and no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
 
Additional Manufacturer Narrative
Additional information: there was 1 investigation completed during this period.The breakdown of 1 investigation is serial number (b)(6) the product was not returned.The investigations concluded that product met manufacturing release criteria and no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9648597
Report Number9614546-2020-00042
Device Sequence Number19521981
Product Code POE
UDI-Device Identifier05050474605657
UDI-Public(01)05050474605657
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/28/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberZXT225
Device Catalogue NumberZXT225U130
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/14/2005
Supplement Date Received by Manufacturer01/14/2005
04/02/2020
10/25/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date04/27/2020
07/22/2020
10/28/2020
Patient Sequence Number1
Date Report Sent to FDA01/01/2005